# SDR HALA20240812221

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 41,769 hours, 6,517 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Condition: Broken
- Location: Zone 200
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - HANDSET AT 2R DOOR CORD BROKEN. REMOVED AND REPLACED HANDSET @ 2R PER AMM 23-73-44.  OPS CK GOOD - OK FOR SERVICE.
